# SDR CHQA2000004

- Difficulty date: May 28, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N269
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 2,050 hours, 1,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Vibrates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW EXPERIENCED NOISE AND VIBRATION THROUGH LEFT WINDOW HANDLE.
